Alert archive / Louisiana / Tornado Warnings in 2019
Tornado Warning 12, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Apr 25, 2019, 4:59 AM CDT for 4 parishes in Louisiana. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2019, 4:59 AM CDT (09:59 UTC)
- Expired
- Apr 25, 2019, 5:30 AM CDT
- In force
- 31 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Allen Parish, LA, Beauregard Parish, LA, Rapides Parish, LA, Vernon Parish, LA
The radar
The Ft Polk radar (KPOE), 31 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 5:00 AM CDT | TORNADO | 5 Nw Sugartown, LA | LAW ENFORCEMENT REPORTED TREES AND POWER LINES DOWN. TDS INDICATED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 11:52 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 369 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 768 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.9
The text
As transmitted.
590
WFUS54 KLCH 250959
TORLCH
LAC003-011-079-115-251030-
/O.NEW.KLCH.TO.W.0012.190425T0959Z-190425T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
459 AM CDT Thu Apr 25 2019
The National Weather Service in Lake Charles has issued a
* Tornado Warning for...
Southwestern Rapides Parish in central Louisiana...
Northeastern Beauregard Parish in southwestern Louisiana...
Southeastern Vernon Parish in west central Louisiana...
North central Allen Parish in southwestern Louisiana...
* Until 530 AM CDT.
* At 458 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Sugartown, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Pitkin and Fullerton around 510 AM CDT.
Elizabeth around 515 AM CDT.
Other locations impacted by this tornadic thunderstorm include Union
Hill and Bundick Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3072 9310 3087 9320 3115 9279 3093 9260
TIME...MOT...LOC 0958Z 239DEG 53KT 3084 9307
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
RM123 follow-up statements
733
WWUS54 KLCH 251007
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
507 AM CDT Thu Apr 25 2019
LAC003-011-251017-
/O.CAN.KLCH.TO.W.0012.000000T0000Z-190425T1030Z/
Beauregard LA-Allen LA-
507 AM CDT Thu Apr 25 2019
...THE TORNADO WARNING FOR NORTHEASTERN BEAUREGARD AND NORTH CENTRAL
ALLEN PARISHES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area.Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 AM CDT for central and
west central Louisiana.
LAT...LON 3088 9297 3093 9308 3115 9279 3096 9264
TIME...MOT...LOC 1007Z 239DEG 53KT 3090 9295
$$
LAC079-115-251030-
/O.CON.KLCH.TO.W.0012.000000T0000Z-190425T1030Z/
Rapides LA-Vernon LA-
507 AM CDT Thu Apr 25 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR
SOUTHWESTERN RAPIDES AND SOUTHEASTERN VERNON PARISHES...
At 507 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Pitkin, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southwestern Rapides and southeastern Vernon Parishes, including the
following locations... Union Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3088 9297 3093 9308 3115 9279 3096 9264
TIME...MOT...LOC 1007Z 239DEG 53KT 3090 9295
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
RM12159
WWUS54 KLCH 251018
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
518 AM CDT Thu Apr 25 2019
LAC079-115-251030-
/O.CON.KLCH.TO.W.0012.000000T0000Z-190425T1030Z/
Rapides LA-Vernon LA-
518 AM CDT Thu Apr 25 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR
SOUTHWESTERN RAPIDES AND EAST CENTRAL VERNON PARISHES...
At 518 AM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Elizabeth, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southwestern Rapides and east central Vernon Parishes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3095 9288 3102 9295 3115 9279 3102 9269
TIME...MOT...LOC 1018Z 239DEG 53KT 3098 9280
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
RM12776
WWUS54 KLCH 251025
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
525 AM CDT Thu Apr 25 2019
LAC079-115-251035-
/O.EXP.KLCH.TO.W.0012.000000T0000Z-190425T1030Z/
Rapides LA-Vernon LA-
525 AM CDT Thu Apr 25 2019
...THE TORNADO WARNING FOR SOUTHWESTERN RAPIDES AND EAST CENTRAL
VERNON PARISHES WILL EXPIRE AT 530 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds are still possible with
this thunderstorm.
A Tornado Watch remains in effect until 600 AM CDT for central and
west central Louisiana.
LAT...LON 3095 9288 3102 9295 3115 9279 3102 9269
TIME...MOT...LOC 1025Z 239DEG 53KT 3103 9271
$$
RM12What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Apr 25, 4:37 AM CDT, 22 minutes earlier.
Area forecast discussion, Apr 25, 4:37 AM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
437 AM CDT Thu Apr 25 2019
.DISCUSSION...Tornado Watch 100 remains in effect until 600 AM for
northern portions of the forecast area.
Radar depicting showers and thunderstorms aligned along a cool
front extending from near Leesville to the Beaumont area. One
Severe Thunderstorm Warning is now in effect along with several
Significant Weather Advisories. Convection will end west to east
as the day progresses as low pressure now over extreme northeast
Texas advances northeast, and the accompanying cool front treks
east across the forecast area. Favorable shear as well as
sufficient instability will keep the severe weather threat
ongoing until the frontal passage.
Dry high pressure then becomes reestablished through the
remainder of the week with temperatures trending toward seasonal
norms. Not seeing a return chance of rains until Tuesday of the
new week.
&&
.MARINE...Showers and thunderstorms can be expected today
along and ahead of a cool front advancing across the northwest
Gulf. Rains will end with passage of the boundary with an extended
dry weather pattern then returning. Winds will become moderate
westerly in the wake of the front, trending offshore overnight
and Friday, and southerly for the weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 78 60 78 54 / 70 10 0 0
LCH 79 62 81 58 / 60 0 0 0
LFT 79 61 79 57 / 80 10 0 0
BPT 80 62 82 61 / 40 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Exercise Caution through this afternoon for GMZ450-
452-455-470-472-475.
&&
PUBLIC...23Hazardous weather outlook, Apr 24, 2:49 PM CDT, 14 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 249 PM CDT Wed Apr 24 2019 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 252100- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 249 PM CDT Wed Apr 24 2019 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...This Afternoon and Tonight Showers and thunderstorms will be incoming from the west overnight as a vigorous storm system advances northeast across Texas. The potential for heavy rain exists, as well as a severe weather threat for damaging hail and straight-line winds. While not expected, isolated tornadoes are also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The heavy rain and severe weather potential will continue through Thursday morning. Shower and thunderstorm activity will then diminish through the afternoon from west to east. Dry weather can be expected Thursday night through the weekend and on into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely not be required. GMZ430-432-435-450-452-455-470-472-475-252100- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 249 PM CDT Wed Apr 24 2019 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...This Afternoon and Tonight Southerly winds will strengthen through the late afternoon, then linger through tonight...small craft should exercise caution, especially over the Gulf coastal waters beyond 20 nautical miles. Showers and thunderstorms will be incoming from the west overnight as a vigorous storm system advances northeast across Texas. A few strong to severe thunderstorms will be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A severe weather potential will continue through Thursday morning. Shower and thunderstorm activity will then diminish through the afternoon west to east. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be required. 25
In the hours before
Special weather statement, Apr 25, 3:01 AM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
301 AM CDT Thu Apr 25 2019
LAZ027-030-041-TXZ180-201-215-216-259>262-250900-
Calcasieu LA-Beauregard LA-Vernon LA-Orange TX-Jefferson TX-
Hardin TX-Southern Newton TX-Northern Newton TX-Northern Jasper TX-
Southern Jasper TX-Tyler TX-
301 AM CDT Thu Apr 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BEAUREGARD...WEST CENTRAL
CALCASIEU AND VERNON PARISHES...NORTHERN JEFFERSON...SOUTHEASTERN
TYLER...NEWTON...EASTERN HARDIN...ORANGE AND SOUTHEASTERN JASPER
COUNTIES UNTIL 400 AM CDT...
At 300 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Burkeville to Nome. Movement was northeast
at 40 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Beaumont, Port Arthur, Nederland, Port Neches, Lumberton, Vidor,
Bridge City, Leesville, Silsbee, Newton, Kirbyville, Sour Lake,
Rosepine, Merryville, Anacoco, Nome, Singer, Evadale, Toledo Bend Dam
and Fields.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 600 AM CDT for central,
southwestern and west central Louisiana...and southeastern Texas.
LAT...LON 3133 9293 2997 9389 2996 9444 3011 9445
3011 9450 3117 9374 3117 9358 3120 9355
3128 9353 3128 9344 3136 9339 3137 9303
TIME...MOT...LOC 0800Z 229DEG 34KT 3101 9357 3003 9440
LandreneauSpecial weather statement, Apr 25, 4:09 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
409 AM CDT Thu Apr 25 2019
LAZ027-028-030-251000-
Beauregard LA-Vernon LA-Rapides LA-
409 AM CDT Thu Apr 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RAPIDES...NORTH
CENTRAL BEAUREGARD AND CENTRAL VERNON PARISHES UNTIL 500 AM CDT...
At 409 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Kurthwood to near Junction. Movement was
northeast at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Leesville, Rosepine, Merryville, Lena, Fort Polk, Slagle, Deridder,
New Llano, Hutton, Clifton, Flatwoods, Kurthwood, Simpson and
Pickering.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 600 AM CDT for central,
southwestern and west central Louisiana.
LAT...LON 3150 9274 3099 9305 3075 9354 3137 9318
3137 9303 3136 9299 3135 9298 3135 9295
3137 9295 3137 9292 3139 9291 3139 9289
3142 9287 3142 9285 3144 9281 3146 9281
3148 9276
TIME...MOT...LOC 0909Z 237DEG 28KT 3137 9315 3082 9346
RM12Special weather statement, Apr 25, 4:12 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
412 AM CDT Thu Apr 25 2019
TXZ201-215-216-259-261-251000-
Orange TX-Jefferson TX-Hardin TX-Northern Jasper TX-
Southern Jasper TX-
412 AM CDT Thu Apr 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JEFFERSON...
HARDIN...NORTHWESTERN ORANGE AND SOUTHEASTERN JASPER COUNTIES UNTIL
500 AM CDT...
At 412 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Devers to near Evadale.
Movement was northeast at 15 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Beaumont, Lumberton, Silsbee, Kountze, Sour Lake, Nome, Saratoga,
Evadale, Buna, Bevil Oaks, China, Pine Forest, Lakeview, Weiss Bluff,
Gist, Honey Island and Batson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 600 AM CDT for southeastern
Texas.
LAT...LON 3058 9388 3025 9390 2991 9444 3011 9445
3011 9460 3032 9467
TIME...MOT...LOC 0912Z 225DEG 13KT 3010 9453 3032 9410
LandreneauThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 1:29 AM CDT | Special Marine Warning | LCH | 91 min | |
| Apr 25, 2:58 AM CDT | Special Marine Warning | LCH | 62 min | |
| Apr 25, 3:01 AM CDT | Special Weather Statement | LCH | Vernon | 59 min |
| Apr 25, 3:45 AM CDT | Special Marine Warning | LCH | 90 min | |
| Apr 25, 4:05 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard | 40 min |
| Apr 25, 4:09 AM CDT | Special Weather Statement | LCH | Vernon | 51 min |
| Apr 25, 4:37 AM CDT | Tornado Warning | LCH | Beauregard | 26 min |
| Apr 25, 5:06 AM CDT | Special Weather Statement | LCH | Calcasieu | 39 min |
| Apr 25, 5:15 AM CDT | Special Weather Statement | LCH | Beauregard | 30 min |
| Apr 25, 5:19 AM CDT | Severe Thunderstorm Warning | LCH | Rapides | 13 min |
| Apr 25, 5:28 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Avoyelles, Evangeline, Rapides | 47 min |
| Apr 25, 5:48 AM CDT | Special Weather Statement | LCH | Allen | 42 min |
| Apr 25, 5:51 AM CDT | Special Weather Statement | LCH | Calcasieu | 39 min |
| Apr 25, 6:00 AM CDT | Special Marine Warning | LCH | 30 min | |
| Apr 25, 6:06 AM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Evangeline, Rapides | 39 min |
| Apr 25, 6:30 AM CDT | Special Weather Statement | LCH | Cameron, Jefferson Davis | 45 min |
| Apr 25, 7:01 AM CDT | Areal Flood Advisory | LCH | Calcasieu | 59 min |
| Apr 25, 7:13 AM CDT | Special Weather Statement | LCH | Allen, Avoyelles, Evangeline | 47 min |
| Apr 25, 7:19 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 41 min |
| Apr 25, 7:58 AM CDT | Areal Flood Advisory | LCH | Calcasieu, Jefferson Davis | 62 min |
| Apr 25, 8:07 AM CDT | Special Weather Statement | LCH | Avoyelles | 38 min |
| Apr 25, 8:25 AM CDT | Areal Flood Warning | LCH | Allen, Avoyelles, Beauregard, Evangeline, Rapides | 2 hr |
| Apr 25, 8:29 AM CDT | Special Marine Warning | LCH | 48 min | |
| Apr 25, 8:44 AM CDT | Special Weather Statement | LCH | Cameron | 46 min |
| Apr 25, 8:55 AM CDT | Special Marine Warning | LCH | 81 min | |
| Apr 25, 9:13 AM CDT | Severe Thunderstorm Warning | LCH | Cameron | 27 min |
| Apr 25, 9:26 AM CDT | Areal Flood Warning | LCH | Acadia, Calcasieu, Jefferson Davis | 2 hr |
| Apr 25, 9:32 AM CDT | Special Weather Statement | LCH | Acadia, Evangeline | 43 min |
| Apr 25, 10:15 AM CDT | Special Weather Statement | LCH | Avoyelles | 15 min |
| Apr 25, 10:40 AM CDT | Special Weather Statement | LCH | Saint Landry | 35 min |
| Apr 25, 10:44 AM CDT | Special Weather Statement | LCH | Avoyelles | 31 min |
| Apr 25, 11:27 AM CDT | Special Marine Warning | LCH | 33 min | |
| Apr 25, 11:31 AM CDT | Special Marine Warning | LCH | 44 min | |
| Apr 25, 11:52 AM CDT | Special Weather Statement | LCH | Saint Martin | 38 min |
| Apr 25, 12:07 PM CDT | Special Marine Warning | LCH | 83 min | |
| Apr 25, 12:20 PM CDT | Special Marine Warning | LCH | 55 min | |
| Apr 25, 12:39 PM CDT | Special Weather Statement | LCH | Saint Martin | 51 min |
| Apr 25, 1:25 PM CDT | Special Marine Warning | LCH | 65 min | |
| Apr 25, 1:41 PM CDT | Special Weather Statement | LCH | St. Mary | 19 min |
Nearby
Tornado Warnings in Louisiana, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.